# SDR AALA202509229062

- Difficulty date: September 20, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N817AN
- Make and model: Boeing 787-8
- Aircraft serial: 40635
- Aircraft time: 32,621 hours, 4,622 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 DOOR REAR FACING F/A SEAT EMERGENCY FLASHLIGHT WON'T PRESS-TO-TEST. MAINTENANCE REPLACED BATTERY AT R2 DOOR REAR FACING F/A SEAT EMERGENCY FLASHLIGHT IAW AMM 25-64-00.
